Couldn't find what you looking for?

TRY OUR SEARCH!

hello, quick question. just been prescribed lexapro (10 mg a day) but am currently on a bit of an opiate binge. i use oxycontin daily mixed with a variety of pills (hydrocodone, morphine, or somtimes heroin). are there any dangerous side effects of mixing the two? im trying to quit opiates b/c i think they may have some impact on the intensity of my depreession.... i dont know. anyone have any answers?

Loading...

Well, although I'm pretty certain mixing opiates and lexapro aren't dangerous, like you I also suspect the opiates aren't going to let the lexapro do its best for you.

Also, if you have been using daily for any amount of time, your brain chemistry is going to be a little off when you quit the opiates. Which would typically would cause some symptoms just like depression.

You say binge, which sounds like you are just using for recreational effects. In which case I'd recommend cutting out the opiates for a couple months. Let the lexapro get in your system (it takes a while for it to work on your brain chemistry.) If after a time you decide you want to still use opiates recreationally, do so in moderation! I know plenty of former addicts, recovering addicts, and people just plain in an opiate addiction - and the smart ones will tell you: don't even mess with opiates, like most addictions it starts off just wanting to get high - eventually it starts taking more and giving less.

Plenty of people will say you shouldn't be using opiates recreationally - but because people will make their own decisions regarding `acceptable` and not-acceptable drug use, I'll just advise this: be safe and take care of your mental health. If a doctor (and you, I assume) decided you should start taking lexapro, you might want to make the your focus for now, and avoid things that can make your situation worse.

Take care, I hope this can help someone in some way,
Jay
Reply

Loading...

I would just like to know who this actually is. Im pretty sure i know who u are. but what is your profession/ qualifications for your response? thanks
Reply

Loading...

First of all, you use an incredibly powerful opiate daily which means you are not a recreational user. You are addicted to opiates which is one of the hardest addictions to quit (arguably). I feel like you need to reassess your life and decide whether you want to face this addiction head on through some form of rehab or resign yourself to a shitty future in which you depend on pills and heron for real-life comfort and escape.
Reply

Loading...

DO NOT COMBINE ANY FORM OF OPIATES WITH LEXAPRO! I accidentally smoked a joint laced with some opiate based painkillers , and almost immediately started seizing. After a visit to the hospital, i was told about the negative interactions. stay safe out there.
Reply

Loading...